Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 50, NWS Denver/Boulder, CO

June 23, 2009Logan County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 23, 2009, 8:07 PM MDT for Logan County, Colorado. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2009, 8:07 PM MDT (02:07 UTC)
Expired
Jun 23, 2009, 8:45 PM MDT
In force
38 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Logan County, CO

The radar

The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:07 PM MDTTORNADO6 Ssw Fleming, CO
Jun 23, 8:16 PM MDTTSTM WND GST 64Crook, CO
Jun 23, 8:17 PM MDTTSTM WND DMG3 E Crook, CO*** 1 FATAL, 2 INJ *** SEMI TRUCK APPARENTLY BLOWN OVER BY HIGH WINDS AT MILE MARKER 152 ON I-76. A CAR HIT THE TRUCK RESULTING IN 1 FATALITY AND 2 SERIOUS INJURIES.
Jun 23, 8:43 PM MDTTSTM WND DMG4 E Crook, COSEMI BLOWN OVER AT MILE MARKER 153 ON I-76.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 2:51 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1692 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 240207
TORBOU
COC075-240245-
/O.NEW.KBOU.TO.W.0050.090624T0207Z-090624T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
807 PM MDT TUE JUN 23 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL LOGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 845 PM MDT

* AT 807 PM MDT...THE PUBLIC REPORTED A TORNADO APPROXIMATELY
  6 MILES SOUTHWEST OF FLEMING...OR 17 MILES EAST OF STERLING.
  THIS STORM WAS MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TWIN
  BUTTES...PROCTOR...FLEMING AND CROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

&&
BARJENBRUCH

LAT...LON 4095 10265 4059 10266 4059 10304 4092 10289
TIME...MOT...LOC 0207Z 203DEG 31KT 4065 10287

$$
BARJENBRUCH
1 follow-up statement
000 
WWUS55 KBOU 240231
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
831 PM MDT TUE JUN 23 2009

COC075-240245-
/O.CON.KBOU.TO.W.0050.000000T0000Z-090624T0245Z/
LOGAN CO-
831 PM MDT TUE JUN 23 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM MDT FOR EAST
CENTRAL LOGAN COUNTY...

AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 3 MILES SOUTHWEST OF CROOK...OR 26 MILES NORTHEAST OF
STERLING. THIS STORM WAS MOVING NORTHEAST AT 35 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TWIN BUTTES...PROCTOR...FLEMING AND CROOK.

THE PUBLIC REPORTED A TORNADO WITH THIS STORM EARLIER ABOUT 6 MILES
SOUTHWEST OF FLEMING.  WIND GUSTS CLOSE TO 70 MPH HAVE ALSO BEEN
REPORTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4095 10265 4059 10266 4059 10304 4092 10289
TIME...MOT...LOC 0230Z 203DEG 31KT 4083 10276

$$
BARJENBRUCH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:35 PM MDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 23, 2:35 PM MDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
235 PM MDT TUE JUN 23 2009

.SHORT TERM...MOIST AIRMASS OVER THE STATE TODAY AS SUBTROPICAL
MOISTURE IS PULLED NORTH IN SOUTHWESTERN FLOW ALOFT. DEWPOINTS IN
THE 60S REMAIN AS WELL WITH NORTHEASTERN UPSLOPE SURFACE FLOW.
PRECIPITABLE WATER VALUES ARE ABOUT 1 TO 2 TENTHS HIGHER THAN
YESTERDAY. HOWEVER A STRONG CAP EXISTS ON THIS MORNINGS SOUNDING
FROM THE BUILDING UPPER HIGH OVER THE SOUTH CENTRAL STATES. MODELS
AND ANALYSIS ARE SHOWING CAPES OF 1000-2000 J/KG AND APPROACHING
2500 J/KG OVER THE NORTHEAST CORNER. THE FORECAST PROBLEM IS
PREDICTING WHEN/IF THIS CAP WILL BREAK FOR THESE CAPES TO BE
UTILIZED. CONVECTION HAS ALREADY BEGUN OVER THE MOUNTAINS AND PALMER
DIVIDE. A WEAK SHORTWAVE ALOFT AND A SLIGHT SOUTHERLY EXTENSION OF
THE JET IS OVER THE STATE THIS AFTERNOON...BELIEVE THIS WILL HELP
BREAK THIS CAP ALONG WITH SOME BOUNDARIES FLOATING AROUND FROM LAST
NIGHTS CONVECTION.  MINOR QG ASCENT IS SHOWN OVER NRN CO THIS
AFTERNOON AND EARLY EVENING HOURS.  HAVE INCREASED POPS SLIGHTLY
SINCE CONVECTION HAS STARTED A LITTLE EARLIER THAN EXPECTED AND
BELIEVE IT WILL CONTINUE AS UPPER LEVEL DYNAMICS SHOULD HAVE BEST
EFFECT LATER TODAY. CONVECTION SHOULD PUSH OUT ONTO THE NORTHEASTERN
PLAINS THIS EVENING. STORMS SHOULD MOVE PRETTY QUICK THEN AS THE
SOUTHWESTERLY FLOW INCREASES...FORECAST AREA SHOULD DRY OUT AND HELP
CONVECTION EXIT THE AREA BY 06Z OR SO. WITH PRECIPITABLE WATER
VALUES EXPECTED TO BE AROUND AN INCH HEAVY RAINFALL WILL BE POSSIBLE
FROM THE STORMS. OVERALL SHEAR PROFILE IS FAVORABLE FOR A FEW SEVERE
STORMS OVER NORTHEASTERN CO ALTHOUGH MID LEVEL FLOW IS NOT FORECAST
TO BE AS STRONG AS MONDAY EVENING.

THE UPPER RIDGE WILL CONTINUE TO BUILD TOMORROW TO BRING MORE
WESTERLY FLOW ALOFT. WILL SEE A SLIGHT INCREASE IN TEMPERATURES AND
THE CONTINUED PATTERN OF AFTERNOON AND EVENING CONVECTION...HOWEVER
WITH A SLIGHTLY DRIER AIRMASS.

.LONG TERM...WILL CONTINUE TO TREND PRECIP CHANCES UPWARD THROUGH
THE LATTER HALF OF THE WEEK AS MODELS ALSO CONTINUE TO INDICATE AN
INCREASE IN MOISTURE ACROSS THE REGION. EARLY IN THE PERIOD MODELS
SHOW FLOW AROUND THE WESTERN PERIPHERY OF A LARGE WARM CORE RIDGE OF
HIGH PRESSURE NOW CENTERED OVER MISSOURI SENDING SUBTROPICAL
MOISTURE UP INTO COLORADO. BY WEEK/S END MODELS SHOW THIS RIDGE
BECOMING CENTERED SQUARELY OVER COLORADO. NORMALLY THIS WOULD RESULT
IN DRYING AND WARMING FOR US...BUT IN THIS CASE THE UPPER RIDGE WILL
ONLY SERVE TO TRAP AND RECIRCULATE THIS MOIST AND UNSTABLE AIR OVER
THE REGION THROUGH SATURDAY. DURING THIS SAME PERIOD PRECIPITABLE
WATER VALUES ACROSS NORTHEAST COLORADO GRADUALLY RISE WITH MEAN
VALUES APPROACHING 1.5 INCHES BY LATE FRIDAY. FURTHERMORE WITH THE
UPPER RIDGE SITTING OVER THE REGION STEERING/TRANSPORT WINDS WILL
BECOME QUITE LIGHT. AS TEMPERATURES WARM ALOFT...HAIL CHANCES SHOULD
DIMINISH...WHILE THE CHANCE FOR HEAVY RAINFALL FROM SLOW MOVING
STORMS SHOULD INCREASE SETTING THE STAGE FOR FLASH FLOODING. BY THE
WEEKEND MEDIUM RANGE GUIDANCE SHOWS THE UPPER RIDGE SHRINKING BACK
TOWARD THE SRN GREAT PLAINS WHICH ALLOWS A SHORT-WAVE TROUGH TO MOVE
OUT OF THE GREAT BASIN/PACIFIC NORTHWEST AND ACROSS COLORADO EITHER
SATURDAY NIGHT OR SUNDAY. IN ADDITION THE GFS SHOWS A SFC COLD FRONT
DROPPING INTO NERN COLORADO ON SATURDAY FOLLOWED BY A SEVERAL DEG C
DROP IN DAYTIME TEMPERATURES WITH UPSLOPE FLOW. MODELS HAVE
INDICATED SUCH A SCENARIO ON THE LAST FEW RUNS...HOWEVER MODELS
APPEAR TO BE IN BETTER AGREEMENT IN THE LATEST RUN. FOR THAT REASON
AND TO BLEND BETTER WITH SURROUNDING NWS OFFICES WENT AHEAD TO
LOWERED TEMPS ON SATURDAY BY 1-3C. BY SUNDAY MODELS SHOW THE
SHORTWAVE TROUGH AND COOLER AIRMASS MOVING EAST AS DRIER AND MORE
STABLE AIR MOVES IN FROM THE NW. THEREFORE SHOULD SEE A SLOW REBOUND
IN TEMPERATURES THROUGH EARLY NEXT WEEK AND A NOTABLE DROP IN PRECIP
CHANCES AREAWIDE. COULD SEE TEMPS RETURNING TO LEVELS ABOVE NORMAL
BY MONDAY.

&&

.AVIATION...WINDS BECOMING SE BY 21Z WITH SPEEDS IN THE 10-15 MPH
RANGE.  SCT TSTMS TO AFFECT THE AIRPORTS IN THE 21Z-01Z TIME FRAME
...WITH THE MOST ACTIVITY EXPECTED ALONG THE FOOTHILLS AND PALMER
DIVIDE. BRIEF PERIOD OF MVFR DUE TO HEAVY RAINFALL.  GUSTY WINDS UP
FROM 30-40 MPH MAY ALSO OCCUR WITH THE STORMS AS THEY MOVE ACROSS.
AFTER 03Z...SOUTHWESTERLY WINDS SHOULD DRY THE AIRMASS OUT AND
QUICKLY MOVE ACTIVITY TO THE NORTHEAST PLAINS. DIURNAL WINDS WILL
KICK IN TONIGHT WITH VFR CONDITIONS LASTING THROUGH TOMORROW
AFTERNOON. SCATTERED SHOWERS WITH A FEW THUNDERSTORMS TO AFFECT THE
AREA TOMORROW AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KRIEDERMAN/BAKER
Hazardous weather outlook, Jun 23, 7:19 PM MDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
719 PM MDT TUE JUN 23 2009

COZ030>051-241200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
719 PM MDT TUE JUN 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS...FOOTHILLS
AND PALMER DIVIDE BY MID AFTERNOON AND OVER THE PLAINS FROM LATE
AFTERNOON INTO THE EARLY EVENING HOURS.  A FEW STORMS MAY BECOME
SEVERE OVER NORTHEAST COLORADO LATE THIS AFTERNOON AND EVENING WITH
HAIL TO ONE INCH IN DIAMETER.  OTHERWISE EXPECT THE STORMS TO
PRODUCE HEAVY RAIN UP TO ONE INCH IN 30 MINUTES...SMALL HAIL AND
WIND GUSTS TO 40 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES WILL GRADUALLY INCREASE THROUGH THE LATTER HALF
OF THE WEEK AS VERY MOIST AND UNSTABLE AIR CONTINUES TO FLOW UP FROM
MEXICO AND THE GULF OF MEXICO. THUNDERSTORM ACTIVITY SHOULD REACH A
PEAK BY LATE ON FRIDAY WITH PERHAPS A REPEAT PERFORMANCE ON SATURDAY
WITH AN UPPER LEVEL LOW PRESSURE TROUGH AND SURFACE COLD FRONT
RUNNING INTO THIS MOISTURE LADEN AIRMASS. THERE WILL BE A SLIGHT
CHANCE FOR SEVERE WEATHER ON THE PLAINS EACH DAY...WITH LARGE
DAMAGING HAIL THE MAIN THREAT. HOWEVER BY LATE IN THE WEEK...HEAVY
RAINFALL AND LOCALIZED FLOODING MAY BECOME MORE OF A THREAT
ESPECIALLY FOR AREAS IN AND ALONG THE FRONT RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

KRIEDERMAN/BAKER

In the hours before

Local storm report, Jun 23, 4:27 PM MDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
427 PM MDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0413 PM     HAIL             DENVER INTL AIRPORT     39.87N 104.67W
06/23/2009  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            REPORTED BY TOWER.

0408 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HEAVY RAIN.

0352 PM     HAIL             NW DENVER               39.73N 104.96W
06/23/2009  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

&&

CLB
Local storm report, Jun 23, 4:50 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
450 PM MDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     FLASH FLOOD      3 SW PARKER             39.48N 104.80W
06/23/2009                   DOUGLAS            CO   TRAINED SPOTTER

            WATER OVER THE ROAD.

0440 PM     HAIL             2 NNE PARKER            39.53N 104.75W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0432 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0419 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0413 PM     HAIL             DENVER INTL AIRPORT     39.87N 104.67W
06/23/2009  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            REPORTED BY TOWER.

0408 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HEAVY RAIN.

0352 PM     HAIL             NW DENVER               39.73N 104.96W
06/23/2009  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

&&

CLB
Local storm report, Jun 23, 5:05 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT TUE JUN 23 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          5 E MATHESON            39.17N 103.89W
06/23/2009                   ELBERT             CO   TRAINED SPOTTER

            IN OPEN FIELD.

0457 PM     HAIL             5 E DENVER INTL AIRPORT 39.87N 104.58W
06/23/2009  M0.75 INCH       ADAMS              CO   TRAINED SPOTTER

            HEAVY RAIN.

0442 PM     FLASH FLOOD      3 SW PARKER             39.48N 104.80W
06/23/2009                   DOUGLAS            CO   TRAINED SPOTTER

            WATER OVER THE ROAD.

0440 PM     HAIL             2 NNE PARKER            39.53N 104.75W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0432 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M0.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0419 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0413 PM     HAIL             DENVER INTL AIRPORT     39.87N 104.67W
06/23/2009  M0.75 INCH       DENVER             CO   TRAINED SPOTTER

            REPORTED BY TOWER.

0408 PM     HAIL             PARKER                  39.51N 104.76W
06/23/2009  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

            HEAVY RAIN.

0352 PM     HAIL             NW DENVER               39.73N 104.96W
06/23/2009  M0.75 INCH       DENVER             CO   NWS EMPLOYEE

&&

CLB

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:17 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas12 hr
Jun 23, 8:00 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick60 min
Jun 23, 8:44 PM MDTTornado WarningBOULogan, Sedgwick33 min
Jun 24, 5:15 PM MDTSevere Thunderstorm WarningBOUAdams, Broomfield, Jefferson48 min
Jun 24, 5:58 PM MDTAreal Flood AdvisoryBOUAdams, Denver92 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.